Medication loss abroad: Tetralysal


Q: Hi there, I take Tetralysal everyday for Rosacea and have just travelled to Japan, during which the airline lost my check-in bag. For the next couple of days at least I have no Tetralysal in my possession (it is all in said bag) and am unsure how exactly to go about acquiring more whilst in this country. Will this be problematic at all? I am currently a few hours overdue for the dose that I should have taken today. Could this be dangerous? Might it be necessary to find an English speaking doctor and attempt to acquire more immediately?

Symptoms:  Symptoms: None currently

A:   Hello,
WELL NOT A PROBLEM AT ALL, if you have been on tetrasyal 300 and if you have lost it in transit, you may take an alternative medicine of the same group called...TAB DOXYCYLINE 100mg twice a day fro the remaining days till you get you baggage back. It works on the same mechanism of action and similar precautions as prevention from direct sunlight has to be followed as it would flare up Rosacea. Also you may use application of a sun screen if required with SPF 40 concentration , it would be an add on.
There is no need to panic.
I hope i have answered your query,
wishing you good health,

Related Q&A

Q: I have been taking 250g metronidazole for rosacea for 12 days. I have what feels like a muscle twitch along my hairli...

Q: Hi I have had a red spot I never really paid much attention to under my right eye for probably five years now. And i...

Q: What can I do to fix or reverse side effects on my face from overuse of prevex hc?

Q: I have just been diagnosed with mild Rosacea by my dermatologist. He prescribed Metronidazole 0.75% Topical Cream. T...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon